DOI 10.1097/icl.0b013e318235c506
Acute corneal melt associated with topical bromfenac use.
Аннотация
PURPOSE: To report a case of acute corneal melt associated with use of bromfenac ophthalmic solution.
METHODS
Case report.
RESULTS
A 61-year-old man developed acute corneal melt 5 days after having combined cataract and pterygium surgery in his left eye. Postoperatively, he had been using bromfenac eyedrops four times daily along with the combination of ofloxacin and dexamethasone six times and timolol eyedrops twice daily. Ocular examination revealed the presence of asymptomatic dry eyes. He was managed conservatively with topical antibiotics, lubricants, and bandage contact lens application. The corneal melt healed completely with best-corrected visual acuity of 20/30 at 4 weeks postoperatively.
CONCLUSIONS
The current case suggests that corneal melt can occur as a complication of inadvertent excessive use of topical bromfenac in the presence of preexisting ocular surface disorders. However, good visual outcome can be achieved by prompt conservative treatment if accurate diagnosis is made at an early stage.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.